The University of Southampton
University of Southampton Institutional Repository

Master 3d bosonization duality with boundaries

Master 3d bosonization duality with boundaries
Master 3d bosonization duality with boundaries

We establish the action of the three-dimensional non-Abelian bosonization dualities in the presence of a boundary, which supports a non-anomalous two-dimensional theory. In particular, we generalize a prescriptive method for assigning duality consistent boundary conditions used originally for Abelian dualities to dual non-Abelian Chern-Simons-matter theories with SU and U gauge groups and fundamental matter sectors. The cases of single species matter sectors and those with both scalars and fermions in the dual theories are considered. Generalization of our methods to SO and USp Chern-Simons theories is also discussed.

Chern-Simons Theories, Duality in Gauge Field Theories, Field Theories in Lower Dimensions
1126-6708
1-30
Aitken, Kyle
7db7bd16-5b6c-4a58-bbdf-31c3d2e682b3
Karch, Andreas
01ead846-f181-48a6-8679-5cc42a8ad865
Robinson, Brandon
56901315-b500-40af-9f3b-1b8cbbdfaffb
Aitken, Kyle
7db7bd16-5b6c-4a58-bbdf-31c3d2e682b3
Karch, Andreas
01ead846-f181-48a6-8679-5cc42a8ad865
Robinson, Brandon
56901315-b500-40af-9f3b-1b8cbbdfaffb

Aitken, Kyle, Karch, Andreas and Robinson, Brandon (2018) Master 3d bosonization duality with boundaries. The Journal of High Energy Physics, 2018 (5), 1-30. (doi:10.1007/JHEP05(2018)124).

Record type: Article

Abstract

We establish the action of the three-dimensional non-Abelian bosonization dualities in the presence of a boundary, which supports a non-anomalous two-dimensional theory. In particular, we generalize a prescriptive method for assigning duality consistent boundary conditions used originally for Abelian dualities to dual non-Abelian Chern-Simons-matter theories with SU and U gauge groups and fundamental matter sectors. The cases of single species matter sectors and those with both scalars and fermions in the dual theories are considered. Generalization of our methods to SO and USp Chern-Simons theories is also discussed.

Text
10.1007%2FJHEP05(2018)124 - Accepted Manuscript
Available under License Creative Commons Attribution.
Download (529kB)

More information

Accepted/In Press date: 5 May 2018
e-pub ahead of print date: 21 May 2018
Keywords: Chern-Simons Theories, Duality in Gauge Field Theories, Field Theories in Lower Dimensions

Identifiers

Local EPrints ID: 421369
URI: https://eprints.soton.ac.uk/id/eprint/421369
ISSN: 1126-6708
PURE UUID: ecaf4c63-c969-4269-a69c-e9fa79b619f1

Catalogue record

Date deposited: 06 Jun 2018 16:30
Last modified: 13 Mar 2019 18:24

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×